Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic behaviour of minimum problems with bilateral obstacles

  • 56 Accesses

  • 27 Citations

Summary

In this paper we study the asymptotic behaviour (as h→∞) of the solutions of minimum problems for the functional ∫[¦Du¦2+g(x, u)]dx with bilateral obstacles of the type ϕh⩽u⩽ψh, where ϕh and ψh are sequences of arbitrary functions fromR n into ¯R.

References

  1. [1]

    H.Attouch - C.Picard,Asymptotic analysis of variational problems with constraints of obstacle type, Publications Mathémathiques d'Orsay.

  2. [2]

    L. Carbone -F. Colombini,On convergence of functionals with unilateral constraints, J. Math. Pures Appl., (9)59 (1980), pp. 465–500.

  3. [3]

    G.Dal Maso,Limiti di soluzioni di problemi variazionali con ostacoli bilaterali, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur., (8)69 (1980).

  4. [4]

    G. Dal Maso -P. Longo,Γ-limits of obstacles, Ann. Mat. Pura Appl., (4)128 (1981), pp. 1–50.

  5. [5]

    G. Dal Maso -L. Modica,Un criterio generale per la convergenza dei minimi locali, Rend. Mat., (7)1 (1981), pp. 81–94.

  6. [6]

    G.Dal Maso - L.Modica,Sulla convergenza dei minimi locali, Boll. Un. Mat. Ital., (5)19-A(1981).

  7. [7]

    G.Dal Maso - L.Modica,A general theory of variational functionals, to appear.

  8. [8]

    E. De Giorgi -G. Dal Maso -P. Longo,Γ-limiti di ostacoli, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur., (8)68 (1980), pp. 481–487.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dal Maso, G. Asymptotic behaviour of minimum problems with bilateral obstacles. Annali di Matematica pura ed applicata 129, 327–366 (1981). https://doi.org/10.1007/BF01762149

Download citation

Keywords

  • Asymptotic Behaviour
  • Minimum Problem
  • Arbitrary Function
  • Bilateral Obstacle